| Model Number |
MA60AC |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported that during an intraocular lens (iol) implantation procedure, the haptic fractured while being placed over the injector, resulting in the patient being left aphakic.Additional information was requested.